Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Emotional Outbursts w/ Cocktail and OTC
Aug 15, 2000

Can emotional outbursts including uncharacteristic slapping of a person and other aggressive behaviour be attributed to side effects of:

Epivir, Viracept, Ziagen,Zerit, and Temazepam when taken with over-the-counter Liquid Tylenol(for a cold), Magnesium Salicylate (for a bad back)?

Thanks, GoingToJailInSC

Response from Dr. Boyle

I am unaware of any side effect or interaction of the mentioned medications that would cause the behavior you describe. Good luck. Brian Boyle, M.D., J.D.



Previous
Body Itching
Next
Wiped out ...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement